# SDR SWAA2023021099688

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 62,400 hours, 37,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT SIDE UPPER STOP FITTING CRACKED<[01] REMOVED STOP FITTING AT L1 DOOR UPPER AFT SIDE AND BEGAN INSTALLATION OF REPLACEMENT STOP FITTING PER SRM 51-40-02;[02] COMPLETED INSTALLATION OF L1 DOOR UPPER AFT SIDE STOP FITTING PER SRM 51-40-02.;[03] INSTALLED AND ADJUSTED L1 DOOR AFT SIDE UPPER STOP PIN PER AMM 52-11-00.
